# SDR 9507433228

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: VFT300A1AMDTA
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 14,660 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM SEA, RECEIVED VENT SKIN VALVE FAULT MESSAGE.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND THEN RECEIVED VENT BLOWER FAULT MESSAGE.  UNABLE TO PRESSURIZE AIRCRAFT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SEA AND LANDED UNEVENTFULLY IN AN OVERWEIGHT CONDITION.  MAINTENANCE DEACTIVATED THE AVIONICS VENTILATION EXTRACT VALVE AND PLACARDED PER MEL 21-26-03.  THE SKIN AIR OUTLET VALVE (22HQ) WAS LATER REPLACED.  OPERATIONAL CHECK OK.  OPERATOR CONTROL NUMBER 9507433204 CHANGED TO 9507043228.
